Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/8800

Files

File Description SizeFormat 
vol5n1-47-51.pdf2.17 MBAdobe PDFView/Open

Item Summary

Title: Pacific Symphytognathid Spiders
Authors: Marples, B.J.
Issue Date: Jan-1951
Publisher: University of Hawai'i Press
Citation: Marples BJ. 1951. Pacific Symphytognathid spiders. Pac Sci 5(1): 47-51.
URI: http://hdl.handle.net/10125/8800
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 5, Number 1, 1951



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.